Are There Any Withdrawal Promblems With Evista

Question

Asked by Bonnie

Are There Any Withdrawal Promblems With Evista

Twice I have had to go off of evista for about a month. Both times I have had one night of very bad upper back pain. Almost unbearable. Then it went away by morning. Is this any way related to evista?

Answer

Hi Bonnie: I'm also on Evista and had to go off of it because I had surgery, but I didn't have any reaction from stopping it. I still haven't gone back on it, but will return to taking it once 2 weeks are up post surgically. Since we are all quite different I would talk to your Dr about the possible side effects and see if these are listed on the patient info on the rx box.

Leg cramps are listed as a side effect, so I suppose it's possible to have that, but personally it would be hard to say if it's from the drug or something else since your problem is with your upper back. Should the pain remain, please see your Dr to make sure that something else isn't causing the pain.

Here's a link on Evista that you could read to see what the side effects are.

Answered by Pam Flores